Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Corrigendum


Journal: Math. Comp. 40 (1983), 727
DOI: https://doi.org/10.1090/S0025-5718-83-99816-2
Original Article: Math. Comp. 38 (1982), 639-643.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] John Brillhart, D. H. Lehmer & J. L. Selfridge, "New primality criteria and factorizations of $ {2^m} \pm 1$," Math. Comp., v. 29, 1975, pp. 620-647. MR 0384673 (52:5546)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-83-99816-2
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society